Pacific Journal of Mathematics

Reproducing kernels in separable Hilbert spaces.

Hayri Körezlio\u{g}lu

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 305-314.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986271

Mathematical Reviews number (MathSciNet)
MR0230118

Zentralblatt MATH identifier
0162.17704

Subjects
Primary: 46.15

Citation

Körezlio\u{g}lu, Hayri. Reproducing kernels in separable Hilbert spaces. Pacific J. Math. 25 (1968), no. 2, 305--314. https://projecteuclid.org/euclid.pjm/1102986271


Export citation

References

  • [1] N.Aronszajn, Theory of Reproducing Kernels.Trans. Amer. Math. Soc, 68 (1950), 337-404.
  • [2] E.PaxzeiQ, Regression Analysis of Continuous Parameter Time Series, Proc. Fourth Berkeley Sym.Prob. Math. Statist., I., University of California Press, (1961), 469- 489.
  • [3] E.PaxzeiQ,Probability Density Functionals and Reproducing Kernel Hilbert Spaces, Time Series Analysis Edit, M. Rosenblatt. J. Wiley, (1963), 155-169.
  • [4] J. Kicatte, Application de la Theorie des Noyaux Reproduisants des Prblemes